Vicks DayQuil and NyQuil Severe, Cough, and Congestion Day and Night Relief, Maximum Strength, Green & Red, 48 Count (32 DayQuil + 16 NyQuil)

4,999.00

2 in stock

When you’re down with the sniffles, the first thing you think of is how to stop them. The second thing? Why with the help of Vicks NyQuil or DayQuil, of course!

2 in stock

Description

This functional combo pack has both the benefits and LiquiCaps of each category. Be it for night or morning, all you have to do is pop in two gel tablets according to the right time, and you’re all set to battle the germs away!
This particular combo box contains 32 DayQuil and 16 NyQuil LiquiCaps, so you know you’re getting the best of both worlds.

Composition:

NyQuil Severe Cold & Flu:
● Acetaminophen 325 mg
● Dextromethorphan HBr 10 mg
● Phenylephrine HCl 5 mg
● Doxylamine Succinate 6.25 mg

DayQuil Severe Cold & Flu:
● Acetaminophen 325 mg
● Dextromethorphan HBr 10 mg
● Phenylephrine HCl 5 mg
● Guaifenesin 200 mg

Ingredients:

NyQuil Severe Cold & Flu: FD&C Blue #1, Gelatin, GLycerin, Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution.

DayQuil Severe Cold & Flu: Ammonium Hydroxide, FD&C Blue #1, FD&C Red #40, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Shellac, Simethicone, Sorbitol Sorbitan Solution, Titanium Dioxide.

Benefits:

● Dual Combo Pack
● Offers Max Strength
● Specialized formula for nighttime treatment of persistent flu symptoms
● Severely potent formula packed with Acetaminophen
● Helps with draining nasal or sinus buildup
● Restores clear nasal passageway
● No aftertaste
● Offers temporary relief from:
◈ Sore throat
◈ Fever
◈ Constant Sneezing
◈ Headache
◈ Runny nose
◈ Coughing
◈ Sinus/nasal congestion
◈ Minor body/joint pain due to high temperature

Directions:

We suggest taking two (2) LiquiCaps every four (4) along with a glass of water.

Warning:

● For Adult Use Only
● This product contains Acetaminophen.
● Do not take in combination with other Acetaminophen-containing drugs.
● Keep out of reach of children.
● Do not exceed the recommended dosage. (8 LiquiCaps in 24 hours)
● Do not use this product to put a child to sleep.
● Do not consume when driving or operating heavy machinery.
● May cause drowsiness. (NyQuil)
● Store at room temperature.
● Make sure the safety seal is not damaged, broken, or missing before use.
● Not suitable for those who are Pregnant or Nursing.
● This product assumes no responsibility in diagnosing, treating, curing, or preventing any disease(s).
● Visit a healthcare practitioner if:
◈ Already taking medication or other sedatives
◈ Have a pre-existing medical condition.
◈ An unusual reaction to the product occurs.
◈ The symptoms of flu return with other additives.
◈ Symptoms of fever or cough persist for more than 3 days.

Manufactured by USA

Reviews

There are no reviews yet.

Be the first to review “Vicks DayQuil and NyQuil Severe, Cough, and Congestion Day and Night Relief, Maximum Strength, Green & Red, 48 Count (32 DayQuil + 16 NyQuil)”

Your email address will not be published. Required fields are marked *

Go to Top